03-27-2015, 01:57 PM   #1
Crohns08
Senior Member
 
Crohns08's Avatar
 
Join Date: Sep 2008
Location: Florida
TDAP Vaccine

Sorry if this is in the wrong spot... Wasn't really sure where to put it. Anyways!

Anyone have to get the TDAP vaccination/booster for whatever reason and have a bad reaction in terms of severe cramps and diarrhea? I looked on the CDC's website and they said it was possible. Like this was at the point I thought I might be having preterm labor before I realized these symptoms set in a few hours after my vaccine. Normally I don't get vaccines but my OB wanted me to get it to immunize my unborn child so naturally I took the risk.
__________________
Toni, Diagnosed in September '08
Specific Carbohydrate diet
Currently on:
Yoga
Vitamin D
Gabapentin
SCD Multivitamin
Surgeries:
09/2011 - Draining an Abcess the size of a lemon!
10/2011 - Same abcess, different approach this time, open incision!


Add Me on Facebook!
Reply

Thread Tools


All times are GMT -5. The time now is 10:05 AM.
Copyright 2006-2017 Crohnsforum.com